arrow
Volume 24, Number 6
Previous Issue Next Issue

J. Comp. Math., 24 (2006), p. 675

Full PDF 1361 21625 Abstract

Serge Gratton, Annick Sartenaer & Philippe L. Toint

J. Comp. Math., 24 (2006), pp. 676-692.

Preview Full PDF 1640 18337 Abstract

Bing-sheng He, Li-zhi Liao & Mai-jian Qian

J. Comp. Math., 24 (2006), pp. 693-710.

Preview Full PDF 1632 18584 Abstract

Chuang-yin Dang

J. Comp. Math., 24 (2006), pp. 711-718.

Preview Full PDF 1838 18466 Abstract

Oliver Stein

J. Comp. Math., 24 (2006), pp. 719-732.

Preview Full PDF 1642 18369 Abstract

Fan-wen Meng & Hui-fu Xu

J. Comp. Math., 24 (2006), pp. 733-748.

Preview Full PDF 1756 18159 Abstract

Cheng-xian Xu, Xiao-liang He & Feng-min Xu

J. Comp. Math., 24 (2006), pp. 749-760.

Preview Full PDF 1628 18422 Abstract

Qun-yan Zhou & Wen-yu Sun

J. Comp. Math., 24 (2006), pp. 761-770.

Preview Full PDF 1788 18868 Abstract

Oleg Burdakov, Anders Grimvall & Oleg Sysoev

J. Comp. Math., 24 (2006), pp. 771-790.

Preview Full PDF 1609 18256 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard